Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have piles problem, suggested to take Pilex and apply ointment but no help. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1659 Questions
I have piles problem & i discussed with Dr. guidence to taking the Pilex tablet & oilment (Himalaya) for the past 1month but till now there is no improvment i feel. pls let me know the duration to cure.
Posted Mon, 16 Sep 2013 in General Health
Answered by Dr. Chakravarthy Mazumdar 7 hours later
Brief Answer:
Look for surgery

Detailed Answer:

The definite treatment and best solution for hemorrhoid(piles) was always surgery. Doctors try with conservative medication that helps reduce pain and improve the softness of stool and it does not help as in your case, it is better to look for the necessity of surgery.

The technique now a days are improved and done in a single day with no pain and hospitalization. You can go back to work in three days. So consider this option after discussing with the local surgeon.

you can try HEMORRID cream and increase the fibre XXXXXXX food in the diet, water helps in easy movement of bowels.

Hope this helps.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor